A normal subgroup of a semisimple Lie group is closed
Abstract: The theorem of the title is proved.
-  George Daniel Mostow, The extensibility of local Lie groups of transformations and groups on surfaces, Ann. of Math. (2) 52 (1950), 606–636. MR 0048464, https://doi.org/10.2307/1969437
-  David L. Ragozin, Central measures on compact simple Lie groups, J. Functional Analysis 10 (1972), 212–229. MR 0340965
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E20
Retrieve articles in all journals with MSC: 22E20